# SDR DXTA200702357

- Difficulty date: July 22, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N136QS
- Make and model: Beech 400A
- Aircraft serial: RK414
- Aircraft time: 1,240 hours, 1,132 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: MS243311
- Condition: Inoperative
- Location: Mlg
- Part time: 1,240 hours, 1,132 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED THE RIGHT MAIN GEAR DID NOT INDICATE DOWNLOCK. LIGHT BULB TESTED OK. FOLLOWED CHECKLIST PROCEDURE. ALL GEAR DETERMINED DOWN.LANDING NORMAL. RIGHT MAIN LIGHT NEVER ILLUMINATED AFTER LANDING. REMOVED AND REPLACED R/H DOWN AND LOCK INDICATION SWITCH AND ADJUSTED IAW HAWKER 400A MM 32-60-00, 32-10-00 AND W/M 32-61-01 32-31-02 OSP CHECK GOOD, NO DISC NOTED.
